# SDR COMA9710476

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 5C BROKEN.  REPLACED EXIT SIGN.
